# SDR EIA990150

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Plate
- Part number: 39253891
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE MAIN CABIN AFT PRESSURE BULKHEAD AT STATION 840, LEFT SIDE OF DOOR JAMB, LOWER PLATE WAS FOUND TO HAVE HEAVY CORROSION.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER DC-9 SRM 51-110-3 PAGE 1-36 AND 53-01 FIG 1-4.  DRILLED NEW GUSSET UP PER DC-9 SRM 51-10-4 PAGE 1-2.  ALODINE GUSSET PER DC-9 SRM 51-10-3 PAGE 18.  PRIMED GUSSET PER DC-9 51-10-3 PAGE 16.  INSTALLED NEW GUSSET PER DC-9 SRM 51-30-5 PAGE 1-30 FIG 1-17.  (M)
